# SDR ASOA200900732

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 9,519 hours, 8,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING CRACKED.  REMOVED AND INSTALLED NEW ANCHOR FITTING IAW MM 52-11-17-400-804.
